MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. OSTIUM SEEKER; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC. OSTIUM SEEKER; INSTRUMENT, STEREOTAXIC
Model Number 9733448
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.No parts have been received by the manufacturer for evaluation.Device manufacture date is unavailable.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that, while performing a planned maintenance (pm), the ostium seeker was reported to be bent and returning a divot error between 2 to 2.6 in the application software of the navigation system.There was no patient present when this issue was identified.No additional information was provided.
 
Additional Manufacturer Narrative
A medtronic representative went to the site to test the equipment.It was reported that the issue could not be confirmed or replicated.The hardware, software, and instruments passed the system checkout.The system was found to be fully functional.If information is provided in the future, a supplemental report will be issued.

Brand Name
OSTIUM SEEKER
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
826 coal creek circle
louisville CO 80027
MDR Report Key7990580
Report Number1723170-2018-05275
Device Sequence Number19275958
Product Code HAW
UDI-Device Identifier00613994378484
UDI-Public00613994378484
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733448
Device Catalogue Number9733448
Device Lot Number16098
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2018
Supplement Date Received by Manufacturer10/17/2018
Initial Report FDA Received Date10/22/2018
Supplement Report FDA Received Date03/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1